# SDR REXA2014111901142

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 15,777 hours, 9,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP CAME OFF AT ROW 13AB.  RE-SECURED EMER FLOOR STRIP IAW AMM 33-51-01.
